Go Home
 
 
 
   
 

Journal of the Korean Statistical Society

Mar. 2005
Volumn 34, Number 1

The Hajeck-Renyi Inequality for AQSI Random Variables and Its Application

 

------------------------------------------------------------------------- 1
Tae-Sung Kim, Mi-Hwa Ko, Kwang-Hee Han  
On the Ratio X/(X+Y) for Weibull and Levy Distributions

 

------------------------------------------------------------------------- 11
M .Masoom Ali, Saralees Nadarajah, Jungsoo Woo  
On the Complete Convergence of Weighted Sums for Dependent Random Variables

 

------------------------------------------------------------------------- 21
Jong-Il Baek, Sung-Tae Park, Sung-Mo Chung, Han-Ying Liang, Chung Yel Lee  
The Uniform Mixture of Generalized Arc-Sine Distributions

 

------------------------------------------------------------------------- 35
M. C. Jones  
Poission Arrival Queue with Alternating Service Rates

 

------------------------------------------------------------------------- 39
Jungwoo Kim, Eui Yong Lee, Ho Woo Lee  
Frequency Histogram Model for Line Transect Data with and without the Shoulder Condition

 

------------------------------------------------------------------------- 49
Omar Eidous  
Binary Random Power Approach to Modeling Asymmetric Conditional Heteroscedasticity

 

------------------------------------------------------------------------- 61
S. Kim, S. Y. Hwang  
On Comparison of Performances of Synthetic and Non-Synthetic Generalized Regression Estimations for Estimating Localized Elements

 

------------------------------------------------------------------------- 73
Amitava Saha  
 

   


 
email to webmaster sitemap